# SDR 98FDEA00315

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 685-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0616, 71-C209-02, CORROSION ON BELLY SKIN BS 685-690 BLO IN FWD LOWER CARGO.  CUTOUT CORROSION AND INSTALLED .080 2024T3 DOUBLER PER 53-30-3 FIG 1 PG 8.
